Distributive rings and modules
Matematičeskie zametki, Tome 47 (1990) no. 2, pp. 115-123
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_47_2_a14,
author = {A. A. Tuganbaev},
title = {Distributive rings and modules},
journal = {Matemati\v{c}eskie zametki},
pages = {115--123},
year = {1990},
volume = {47},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_47_2_a14/}
}
A. A. Tuganbaev. Distributive rings and modules. Matematičeskie zametki, Tome 47 (1990) no. 2, pp. 115-123. http://geodesic.mathdoc.fr/item/MZM_1990_47_2_a14/